MathSciNet Relay Station
MathSciNet bibliographic data
MR2181783 40A05 (40C99 54A20)
Kostyrko, P.; Mačaj, M.; Šalát, T.; Sleziak, M. $\scr I$-convergence and extremal $\scr I$-limit points. Math. Slovaca 55 (2005), no. 4, 443–464.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement